# SDR C2XA01CL191

- Difficulty date: August 6, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038912147
- Part serial: 0127
- Condition: Faulty
- Location: Rt Engine
- Part time: 9,786 hours, 11,564 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT3007  THE CREW REPORTED THAT ON FINAL APPROACH, THOUGHT A PROPELLER HAD AUTOFEATHERED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE AUTOFEATHER LOW PRESSURE SWITCH.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
